Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 1, 2016, 4:33 AM CDT. It took effect at Apr 1, 2016, 2:43 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2016, 4:33 AM CDT (09:33 UTC)
- In effect from
- Apr 1, 2016, 2:43 PM CDT
- Expired
- Apr 2, 2016, 10:34 PM CDT
- In force
- 32 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
990 WHUS74 KBRO 010933 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 433 AM CDT FRI APR 1 2016 ...HAZARDOUS MARINE CONDITIONS DEVELOPING THIS EVENING... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTLINE THIS MORNING. IN THE WAKE OF THE FRONT STRONGER NORTH WINDS WILL SPREAD OVER THE AREA INCREASING THE SEAS AND RESULTING IN HAZARDOUS BOATING CONDITIONS BY THIS AFTERNOON. THESE HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGHOUT TONIGHT AND INTO SATURDAY. THE MARINE CONDITIONS WILL START IMPROVING LATE SATURDAY AS THE SURFACE WINDS WEAKEN. GMZ130-132-135-011800- /O.NEW.KBRO.SI.Y.0017.160402T0000Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 433 AM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY. * WINDS...NORTH WINDS WILL INCREASE INTO THE 20 TO 25 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT THE OVERNIGHT HOURS. ROUGH BAY WATER WILL PREVAIL THIS EVENING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-011800- /O.NEW.KBRO.SC.Y.0022.160402T0000Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 433 AM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY. * WINDS...NORTH WINDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT FRIDAY NIGHT AND INTO SATURDAY. * WAVES/SEAS...EXPECT SEAS FROM 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET EARLY THIS EVENING BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 12 FEET IN THE LATE EVENING AND OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
341 WHUS74 KBRO 011437 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 937 AM CDT FRI APR 1 2016 ...HAZARDOUS MARINE CONDITIONS DEVELOPING LATE THIS AFTERNOON... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTLINE THIS MORNING. IN THE WAKE OF THE FRONT STRONGER NORTH WINDS WILL SPREAD OVER THE AREA INCREASING THE SEAS AND RESULTING IN HAZARDOUS BOATING CONDITIONS BY THIS AFTERNOON. THESE HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGHOUT TONIGHT AND INTO SATURDAY. THE MARINE CONDITIONS WILL START IMPROVING LATE SATURDAY AS THE SURFACE WINDS WEAKEN. GMZ150-155-170-175-012245- /O.EXT.KBRO.SC.Y.0022.160401T2100Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 937 AM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SATURDAY... * WINDS...NORTH WINDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT FRIDAY NIGHT AND INTO SATURDAY. * WAVES/SEAS...EXPECT SEAS FROM 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET EARLY THIS EVENING BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 12 FEET LATE IN THE EVENING AND OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-012245- /O.CON.KBRO.SI.Y.0017.160402T0000Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 937 AM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY... * WINDS...NORTH WINDS WILL INCREASE INTO THE 20 TO 25 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT THE OVERNIGHT HOURS. ROUGH BAY WATER WILL PREVAIL THIS EVENING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
738 WHUS74 KBRO 011943 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 PM CDT FRI APR 1 2016 ...HAZARDOUS MARINE CONDITIONS DEVELOPING EARLY THIS AFTERNOON... .A COLD FRONT HAS MOVED THROUGH THE LOWER TEXAS GULF WATERS QUICKLY INCREASING NORTHERLY WINDS. NORTH WINDS WILL INCREASE SEAS RESULTING IN HAZARDOUS BOATING CONDITIONS THIS AFTERNOON. THESE HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGHOUT THE NIGHT INTO SATURDAY. THE MARINE CONDITIONS WILL START IMPROVING LATE SATURDAY AS THE SURFACE WINDS WEAKEN. GMZ130-132-135-020400- /O.EXT.KBRO.SI.Y.0017.160401T1943Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 243 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... * WINDS...NORTH WINDS WILL INCREASE INTO THE 20 TO 25 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT THE OVERNIGHT HOURS. ROUGH BAY WATER WILL PREVAIL THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-020400- /O.EXT.KBRO.SC.Y.0022.160401T1943Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 243 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...NORTH WINDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE THIS EVENING. THESE STRONG NORTH WINDS WILL PERSIST THROUGHOUT TONIGHT AND INTO SATURDAY. * WAVES/SEAS...EXPECT SEAS FROM 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET EARLY THIS EVENING BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 12 FEET LATE IN THE EVENING AND OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS74 KBRO 012044 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 344 PM CDT FRI APR 1 2016 ...ADVERSE MARINE CONDITIONS NOW PREVAILING... .STRONG WINDS AND ROUGH SEAS ARE PREVAILING ALONG THE LOWER TEXAS COAST DUE TO THE RECENT PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE LIKELY TO REMAIN IN EFFECT THROUGH TONIGHT AND EVEN SATURDAY DUE TO THE ADVERSE MARINE CONDITIONS. WINDS AND SEAS WILL BEGIN TO IMPROVE DURING THE SECOND HALF OF THE WEEKEND. GMZ130-132-135-021000- /O.CON.KBRO.SI.Y.0017.000000T0000Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 344 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WINDS...NORTH AT 23 TO 28 KNOTS DIMINISHING TO 16 TO 21 KNOTS. * BAY CONDITIONS...VERY ROUGH BAY WATERS SUBSIDING TO CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-021000- /O.CON.KBRO.SC.Y.0022.000000T0000Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 344 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...NORTH AT 18 TO 30 KNOTS DIMINISHING TO 13 TO 24 KNOTS. * SEAS...7 TO 10 FEET SUBSIDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
364 WHUS74 KBRO 021021 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 521 AM CDT SAT APR 2 2016 ...ADVERSE MARINE CONDITIONS CONTINUE... .STRONG NORTH WINDS AND ROUGH SEAS CONTINUE ALONG THE LOWER TEXAS COAST DUE TO THE PASSAGE OF A COLD FRONT ON FRIDAY. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH SATURDAY DUE TO THE ADVERSE MARINE CONDITIONS. THE WINDS AND SEAS WILL BEGIN TO IMPROVE DURING THE SECOND HALF OF THE WEEKEND. GMZ130-132-135-021200- /O.CON.KBRO.SI.Y.0017.000000T0000Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 521 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...NORTH AT 20 TO 25 KNOTS EARLY DIMINISHING TO 16 TO 21 KNOTS AFTER SUNRISE. * BAY CONDITIONS...VERY ROUGH BAY WATERS EARLY THIS MORNING SUBSIDING TO CHOPPY BAY WATERS BY THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-021815- /O.CON.KBRO.SC.Y.0022.000000T0000Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 521 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS AT 20 TO 25 KNOTS TODAY DIMINISHING TO 15 TO 20 KNOTS TONIGHT. * SEAS...7 TO 10 FEET EARLY SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS74 KBRO 021206 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 706 AM CDT SAT APR 2 2016 ...ADVERSE MARINE CONDITIONS CONTINUE... .STRONG NORTH WINDS AND ROUGH SEAS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE PASSAGE OF A COLD FRONT ON FRIDAY. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH TODAY FOR THE GULF WATERS DUE TO THESE ADVERSE MARINE CONDITIONS. THE WINDS AND SEAS WILL BEGIN TO IMPROVE LATER TODAY AND TONIGHT ALLOWING CALMER CONDITIONS TO RETURN BY SUNDAY. GMZ130-132-135-021315- /O.EXP.KBRO.SI.Y.0017.000000T0000Z-160402T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 706 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... $$ GMZ150-155-170-175-022015- /O.CON.KBRO.SC.Y.0022.000000T0000Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 706 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS AT 20 TO 25 KNOTS TODAY DIMINISHING TO 15 TO 20 KNOTS TONIGHT. * SEAS...7 TO 10 FEET EARLY SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS74 KBRO 021942 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 242 PM CDT SAT APR 2 2016 ...ADVERSE MARINE CONDITIONS CONTINUE... .STRONG NORTH WINDS AND ROUGH SEAS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE PASSAGE OF A COLD FRONT ON FRIDAY. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH TODAY FOR THE GULF WATERS DUE TO THESE ADVERSE MARINE CONDITIONS. THE WINDS AND SEAS WILL BEGIN TO IMPROVE LATER TONIGHT ALLOWING CALMER CONDITIONS TO RETURN BY SUNDAY. GMZ150-155-170-175-030000- /O.CON.KBRO.SC.Y.0022.000000T0000Z-160403T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 242 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS AROUND 20 KNOTS TODAY DIMINISHING TO 15 TO 20 KNOTS TONIGHT. * SEAS...7 TO 10 FEET EARLY SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
569 WHUS74 KBRO 022057 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 357 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY EXTENDED... .BUOY OBSERVATIONS INDICATE THAT LARGE SWELLS ARE APPROACHING THE LOWER TEXAS COAST FROM THE EAST-NORTHEAST...PRODUCING SMALL CRAFT ADVISORY CONDITIONS. AS A RESULT...THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE HAS BEEN EXTENDED UNTIL AROUND SUNRISE SUNDAY MORNING. GMZ150-155-170-175-031200- /O.EXT.KBRO.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 357 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST 7 TO 16 KNOTS. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
175 WHUS74 KBRO 030334 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1034 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT THE LARGE SWELLS FROM THE EAST ARE SUBSIDING MUCH FASTER THAN EXPECTED...AND THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 7 AM CDT SUNDAY HAS BEEN CANCELLED. GMZ150-155-170-175-030445- /O.CAN.KBRO.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1034 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH MARINE CONDITIONS ARE IMPROVING ALONG THE LOWER TEXAS COAST...MARINERS IN SMALL CRAFT WILL NEED TO EXERCISE CAUTION UNTIL SUNRISE SUNDAY MORNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND BETWEEN 20 AND 60 NAUTICAL MILES OFFSHORE. $$ TOMASELLI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 4:15 AM CDT, 18 minutes earlier.
Area forecast discussion, Apr 1, 4:15 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
415 AM CDT FRI APR 1 2016
.SHORT TERM /TODAY THROUGH SATURDAY/...SURFACE OBS FROM AROUND
SOUTH TX PLACES THE COLD FRONT FROM NEAR LRD EXTENDING EAST
NORTHEAST UP NEAR THE COASTAL BEND AND THE UPPER TX COASTLINE. THE
SOUTHEAST PROGRESS OF THIS FRONT WILL BE FAIRLY SLOW AS THE 500 MB
TROUGH AXIS WILL TAKE ITS TIME MOVING EAST TODAY AND TONIGHT. THIS
WILL ALLOW THE COLD FRONT TO CLEAR THROUGH THE RGV BY LATE THIS
MORNING WITH THE STRONGER NORTHERLY SURFACE WINDS BUILDING INTO
THE REGION THIS AFTERNOON. AREAS OF CONV HAVE STARTED FIRING UP
NEAR AND NORTH OF THE FRONT WHERE BETTER UPPER LEVEL DIVERGENCE IS
LOCATED. THE NEXT QUESTION TO CONSIDER IS HOW WIDESPREAD WILL THE
CONV BE TODAY AS THE FRONT PUSHES SOUTHEAST. THE 00Z BRO SOUNDING
SHOWS PRETTY HEALTHY CAPE VALUES >3000 J/KG. HOWEVER THE SOUNDING
ALSO SHOWS SIGNIFICANT DRYING EVIDENT IN THE LOW AND MID LEVELS.
ALSO THE EARLY TIMING OF THE PASSAGE OF THE FRONT ACROSS THE RGV
WILL LIMIT THE IMPACT OF DAYTIME HEATING ON THE LOCAL INSTABILITY.
THE LATEST NAM FORECAST SOUNDINGS INDICATE THAT THE CAPE VALUES
WILL BE STEADILY DIMINISHING THROUGHOUT THE MORNING HOURS AS THE
MID LEVEL WINDS BECOME MORE WESTERLY INCREASING THE DOWNSLOPING
EFFECTS OFF OF THE HIGHER TERRAIN IN MEXICO. ALL SHORT RANGE
GUIDANCE SHOWS ONLY SOME 20 TO 30 % POPS FOR THIS MORNING. THIS
LOOKS REASONABLE IN COMPARISON TO THE FORECAST SOUNDINGS SO WILL
NOT DEVIATE TOO MUCH FROM THIS TREND.
ALTHOUGH THE CAA WILL BE STARTING UP LATER TODAY AS THE NORTHERLY
SURFACE FLOW INCREASES...THE DRY NATURE OF THE AIR MASS WILL
COMBINE WITH THE FAIRLY STRONG DIURNAL HEATING TO WARM UP THE
AFTERNOON HIGHS PRETTY WELL. AFTER TODAY HOWEVER THE OVERNIGHT
LOWS TONIGHT AND THE HIGHS TOMORROW WILL BE QUITE A BIT LOWER IN
RESPONSE TO THE STRENGTHENING CAA. THE MAV AND ECMWF TEMPS ARE IN
CLOSER AGREEMENT THROUGH SAT WITH THE MET NUMBERS SHOWING A COOL
BIAS. SINCE THE MET IS THE OUTLIER WILL GO CLOSER TO A BLEND OF
THE GFS AND THE ECMWF FOR MAX AND MIN TEMPS THROUGH TOMORROW.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...BROAD HIGH
PRESSURE WILL BE OVER THE AREA SATURDAY NIGHT WITH ESSENTIALLY
ZONAL FLOW ALOFT. SLIGHTLY COOLER THAN AVERAGE TEMPERATURES WILL
PREVAIL THROUGH SUNDAY NIGHT. HOWEVER...MID LEVEL RIDGING WILL
BUILD OVER NORTH MEXICO INTO THE SOUTHWEST UNITED STATES SUNDAY
INTO MONDAY WITH DRY AIR BECOMING DOMINANT. A SLOW WARMING TREND
WILL OCCUR AS IN PLACE HIGH PRESSURE MODIFIES...WITH NEAR NORMAL
TEMPS BACK IN PLACE FROM MONDAY AFTERNOON ON.
OVERALL IT WILL BE A SLOW WEATHER WEEK AS THE RIDGE SHIFTS EAST.
A MID LEVEL SHORT WAVE TROUGH WILL MOVE OUT INTO THE PLAINS
WEDNESDAY WITH A COLD FRONT PUSHING SOUTH INTO NORTH TEXAS BY
WEDNESDAY NIGHT. HOWEVER BY THEN THE AMPLIFIED TROUGH WILL BE OVER
THE EASTERN CONUS AND RIDGING WILL BE BUILDING OVER THE WEST...SO
THE FRONT WILL PUSH OUT OVER THE NORTH GULF COAST AND WILL HAVE
LITTLE IMPACT OVER THE CWA EXCEPT FOR MORE CLOUD COVER DUE TO
MOISTURE INCREASE AND A WIND SHIFT TO EAST ON THURSDAY. A FEW
SHOWERS MAY DEVELOP OVER THE GULF WATERS ON THURSDAY.
&&
.MARINE...
TODAY THROUGH SATURDAY...SURFACE OBS AND BUOY DATA NEAR THE
COASTLINE THIS MORNING SHOWS PRETTY CALM WINDS AND SEAS AS THE PGF
RELAXES A BIT AHEAD OF THE COLD FRONT. HOWEVER THIS WILL NOT LAST
TOO LONG TODAY AS THE COLD FRONT CLEARS THE MARINE AREAS LATER
TODAY. AS THE PGF PICKS UP IN THE WAKE OF THE FRONT EXPECT THE
MARINE CONDITIONS TO DETERIORATE REACHING SCA LEVELS PRETTY
QUICKLY. THE STRONG POST FROPA PGF WILL PERSIST INTO TONIGHT AND
EARLY SAT. THE PGF WILL THEN WEAKEN LATE SAT AS THE CENTER OF THE
SURFACE HIGH MOVES OVER THE TX COASTLINE.
SATURDAY NIGHT THROUGH TUESDAY...SEAS WILL CONTINUE ELEVATED SAT
NIGHT AT THE TAIL END OF SMALL CRAFT ADVISORY CONDITIONS. HIGH
PRESSURE WILL BE SETTLING OVER THE AREA HOWEVER...SO THE FEW DAYS
FROM SUNDAY THROUGH ABOUT MID WEEK WILL PROMISE BETTER CONDITIONS
WITH MAINLY LIGHT WINDS AND LOW SEAS. NOT UNTIL LATE TUESDAY WILL
SOUTHEAST WINDS INCREASE IN RESPONSE TO DEEPENING LOW PRESSURE IN
THE PLAINS. EVEN SO...THE RESULT WILL BE ONLY MODERATE WINDS AND
SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 82 59 71 56 / 20 10 10 0
BROWNSVILLE 88 58 75 55 / 20 10 10 0
HARLINGEN 88 56 74 53 / 20 10 10 0
MCALLEN 90 57 77 55 / 10 10 10 0
RIO GRANDE CITY 89 55 79 53 / 10 10 10 0
SOUTH PADRE ISLAND 77 62 69 61 / 20 10 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 7 AM
CDT SATURDAY FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
60/54/58Hazardous weather outlook, Mar 31, 3:51 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 351 PM CDT THU MAR 31 2016 TXZ248>257-012100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 351 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TONIGHT. SMOKE FROM FIRES IN SOUTHERN MEXICO WILL CONTINUE TO BRING UNHEALTHY AIR QUALITY TO THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN ELEVATED RISK FOR RIP CURRENTS CONTINUES FRIDAY THROUGH SUNDAY. SMOKE FROM FIRES IN SOUTHERN MEXICO WILL REMAIN IN THE AREA ON FRIDAY...CAUSING CONTINUED AIR QUALITY ISSUES FOR ALL RESIDENTS. AIR QUALITY WILL IMPROVE LATE FRIDAY WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-012100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 351 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES WILL DEVELOP FRIDAY AFTERNOON DUE TO THE PASSAGE OF A COLD FRONT. THESE CONDITIONS WILL PERSIST INTO THE DAY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 4:33 AM CDT | Small Craft Advisory for Winds | BRO | 26 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.